# SDR 07FDEA02614

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT DIFFERENT HOLES AT CIRCUMFERENTIAL JOINT AT C13, AREA P9 AND BEAM 2, BOTH LT AND RT SIDE.  REPAIR PERFORMED BY OVERSIZING HOLES IAW RAS 053024/026/2007 AND EA 6-5312-106506.
